CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCMB
Publications        
 
Volume 59 Number 2 (Jun 2016)

Looking for a printed back issue?
Page  
Contents
225   Convex Functions on Discrete Time Domains
Atıcı, Ferhan M.; Yaldız, Hatice
234 
  Non-discrete Frieze Groups
Beardon, Alan F.
244   A Note on Quaternionic Hyperbolic Ideal Triangle Groups
Cao, Wensheng; Huang, Xiaolin
258   Annihilators and Power Values of Generalized Skew Derivations on Lie Ideals
De Filippis, Vincenzo
271   Artinianness of Composed Graded Local Cohomology Modules
Dehghani-Zadeh, Fatemeh
279   The Poincaré-Deligne Polynomial of Milnor Fibers of Triple Point Line Arrangements is Combinatorially Determined
Dimca, Alexandru
287   An Existence Theory for Incomplete Designs
Dukes, Peter; Lamken, E.R.; Ling, Alan C.H.
303   Non-extendable Zero Sets of Harmonic and Holomorphic Functions
Gauthier, P. M.
311   Product Ranks of the $3\times 3$ Determinant and Permanent
Ilten, Nathan; Teitler, Zach
320   Perturbations of Von Neumann Subalgebras with Finite Index
Ino, Shoji
326   On the Uniqueness of Jordan Canonical Form Decompositions of Operators by $K$-theoretical Data
Jiang, Chunlan; Shi, Rui
340   A Note on Algebras that are Sums of Two Subalgebras
Kȩpczyk, Marek
346   On a Theorem of Bers, with Applications to the Study of Automorphism Groups of Domains
Krantz, Steven
354   Factoring a Quadratic Operator as a Product of Two Positive Contractions
Li, Chi-Kwong; Tsai, Ming-Cheng
363   Dynamical Analysis of a Stage-Structured Model for Lyme Disease with Two Delays
Li, Dan; Ma, Wanbiao
381   Supports of Extremal Doubly Stochastic Measures
Moameni, Abbas
392   Total Character of a Group $G$ with $(G,Z(G))$ as a Generalized Camina Pair
Prajapati, S. K.; Sarma, R.
403   On Flat and Gorenstein Flat Dimensions of Local Cohomology Modules
Zargar, Majid Rahro; Zakeri, Hossein
417   Existence of Multiple Solutions for a $p$-Laplacian System in $\textbf{R}^{N}$ with Sign-changing Weight Functions
Song, Hongxue; Chen, Caisheng; Yan, Qinglun
435   On Extensions of Stably Finite C*-algebras (II)
Yao, Hongliang
440   A Note on 3-choosability of Planar Graphs Related to Montanssier's Conjecture
Zhang, Haihui

© Canadian Mathematical Society, 2017 : https://cms.math.ca/